# SDR SCNA98708

- Difficulty date: May 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N283SC
- Make and model: Boeing 727225
- Aircraft serial: 22559
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Gouged
- Location: Bs 360
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A HEAVY MAINT CHECK VERTICAL STIFFENER WAS FOUND GOUGED AT STATION 360 STRINGER 19 LEFT.  REMOVED EXTRUDED ANGLE BRACKET AT STATION 390 STRINGER 19 LEFT, FOUND TO BE OUT LIMITS PER B727 514004.  FABRICATED REPAIR PARTS IAW SRM B727 51404.  ALODINED AND PRIMED PER B727 SRM 514005.  INSTALLED PER B727 SRM 513002.
